# SDR ASAA1047341

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,699 hours, 8,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603201A
- Part serial: PC237
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT O/B EDGE OF WEDGE DELAMINATED.  INSTALLED FILLER AND DOUBLER.
